The Michigan Mathematical Journal

Rational expressions of certain automorphic forms.

George W. Bright

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 2 (1970), 129-137.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000422

Digital Object Identifier
doi:10.1307/mmj/1029000422

Mathematical Reviews number (MathSciNet)
MR0262172

Zentralblatt MATH identifier
0181.09101

Subjects
Primary: 10.22

Citation

Bright, George W. Rational expressions of certain automorphic forms. Michigan Math. J. 17 (1970), no. 2, 129--137. doi:10.1307/mmj/1029000422. https://projecteuclid.org/euclid.mmj/1029000422


Export citation